Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 147, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Aug 5, 2020, 5:32 PM EDT for Columbia County, Lincoln County, McDuffie County, Georgia. It was in force for 43 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2020, 5:32 PM EDT (21:32 UTC)
- Expired
- Aug 5, 2020, 6:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Columbia County, GA, Lincoln County, GA, McDuffie County, GA
The radar
The Columbia radar (KCAE), 129 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 5:49 PM EDT | TSTM WND DMG | 5 Ne Thomson, GA | MCDUFFIE COUNTY DISPATCH REPORTED A TREE DOWN ON POWERLINES ON GINGER HILL RD. TIME ESTIMATED BY RADAR. |
| Aug 5, 6:02 PM EDT | TSTM WND DMG | 6 N Harlem, GA | MULTIPLE TREES DOWN ON THE ROAD WITH MULTIPLE ACCIDENTS REPORTED. TIME ESTIMATED BY RADAR. |
| Aug 5, 6:02 PM EDT | TSTM WND DMG | 6 Nw Grovetown, GA | TREES ACROSS POWER LINES AT LOUISVILLE ROAD AND CAROLE DRIVE. TIME ESTIMATED FROM RADAR. |
| Aug 5, 6:02 PM EDT | TSTM WND DMG | 7 N Harlem, GA | AN 18 WHEEL SEMI-TRUCK WAS BLOWN OVER OFF THE ROAD ONTO ITS SIDE. A LARGE NUMBER OF PINE TREES WERE SNAPPED ABOUT HALFWAY UP THE TRUNK. BASED ON THESE REPORTS THE DOWNBURST WIND SPEED IS ESTIMATED TO BE AROUND 90 TO 95 MPH. AWAITING CONFIRMATION OF ANY INJURIE |
| Aug 5, 6:02 PM EDT | TSTM WND DMG | 7 Nw Grovetown, GA | TREES DOWN ON POWER LINES ON LOUISVILLE ROAD SOUTHEAST OF APPLING. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 156 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1343 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
051
WUUS52 KCAE 052132
SVRCAE
GAC073-181-189-052215-
/O.NEW.KCAE.SV.W.0147.200805T2132Z-200805T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
532 PM EDT Wed Aug 5 2020
The National Weather Service in Columbia has issued a
* Severe Thunderstorm Warning for...
McDuffie County in east central Georgia...
Columbia County in east central Georgia...
Southeastern Lincoln County in east central Georgia...
* Until 615 PM EDT.
* At 532 PM EDT, severe thunderstorms were located along a line
extending from 7 miles north of Wrightsboro to near Thomson, moving
northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Grovetown, Evans, Thomson, Harlem, Lincolnton, Appling, Riverwood,
Mistletoe State Park, Thomson-McDuffie County Airport, Wrightsboro,
Dearing, Sweetwater Park, Winfield, Arties Pond Public Fishing
Area, McDuffie County Fire Department, Thomson Fire Department,
McDuffie Regional Medical Center, Knox Scout Reservation, White Oak
Campground and Boneville.
This includes Interstate 20 in Georgia between mile markers 167 and
191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection seek shelter inside a sturdy building and stay
away from windows.
Report any hail, damaging winds or flooding directly to the Columbia
National Weather Service at 803 234 4115 when it is safe to do so.
You can also send reports by Facebook or Twitter to NWSColumbia or by
e-mail at NWS.Columbia@noaa.gov.
Severe thunderstorms can produce large capsizing waves and frequent
lightning. If on or near Lake Strom Thurmond move away from the water
and take shelter!
&&
LAT...LON 3364 8252 3366 8251 3365 8249 3374 8254
3385 8238 3376 8225 3370 8224 3361 8217
3348 8216 3334 8246 3334 8250 3336 8255
3341 8255 3346 8259 3363 8261
TIME...MOT...LOC 2132Z 239DEG 17KT 3365 8254 3339 8250
HAIL...1.00IN
WIND...60MPH
$$
fwa2 follow-up statements
133
WWUS52 KCAE 052204
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
604 PM EDT Wed Aug 5 2020
GAC189-052214-
/O.CAN.KCAE.SV.W.0147.000000T0000Z-200805T2215Z/
McDuffie GA-
604 PM EDT Wed Aug 5 2020
...THE SEVERE THUNDERSTORM WARNING FOR MCDUFFIE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3385 8238 3376 8225 3370 8224 3361 8217
3348 8216 3340 8233 3342 8234 3349 8240
3353 8239 3355 8244 3359 8241 3363 8244
3365 8243 3365 8245 3364 8246 3364 8248
3374 8254
TIME...MOT...LOC 2204Z 239DEG 17KT 3373 8239 3347 8235
$$
GAC073-181-052215-
/O.CON.KCAE.SV.W.0147.000000T0000Z-200805T2215Z/
Columbia GA-Lincoln GA-
604 PM EDT Wed Aug 5 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR COLUMBIA AND SOUTHEASTERN LINCOLN COUNTIES...
At 604 PM EDT, severe thunderstorms were located along a line
extending from near Mistletoe State Park to near Harlem, moving
northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Grovetown, Evans, Harlem, Lincolnton, Appling, Riverwood, Mistletoe
State Park, Winfield, Knox Scout Reservation, Double Branches,
Columbia County Jail, Wildwood Park, Eubank-Blanchard Community
Center, Bussey Point Campground, New Hope, Loce, Leah, Clay Hill
Campground, Blanchard Woods Park and Phinizy.
This includes Interstate 20 in Georgia between mile markers 179 and
191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection seek shelter inside a sturdy building and stay
away from windows.
Report any hail, damaging winds or flooding directly to the Columbia
National Weather Service at 803 234 4115 when it is safe to do so.
You can also send reports by Facebook or Twitter to NWSColumbia or by
e-mail at NWS.Columbia@noaa.gov.
Severe thunderstorms can produce large capsizing waves and frequent
lightning. If on or near Lake Strom Thurmond move away from the water
and take shelter!
&&
LAT...LON 3385 8238 3376 8225 3370 8224 3361 8217
3348 8216 3340 8233 3342 8234 3349 8240
3353 8239 3355 8244 3359 8241 3363 8244
3365 8243 3365 8245 3364 8246 3364 8248
3374 8254
TIME...MOT...LOC 2204Z 239DEG 17KT 3373 8239 3347 8235
HAIL...1.00IN
WIND...60MPH
$$
fwa560
WWUS52 KCAE 052216
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
616 PM EDT Wed Aug 5 2020
GAC073-181-052225-
/O.EXP.KCAE.SV.W.0147.000000T0000Z-200805T2215Z/
Columbia GA-Lincoln GA-
616 PM EDT Wed Aug 5 2020
...THE SEVERE THUNDERSTORM WARNING FOR COLUMBIA AND SOUTHEASTERN
LINCOLN COUNTIES HAS EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Columbia.
Remember, a separate Severe Thunderstorm Warning still remains in
effect for eastern Columbia County until 645 PM EDT.
LAT...LON 3385 8238 3376 8225 3370 8224 3361 8217
3348 8216 3340 8233 3342 8234 3349 8240
3353 8239 3355 8244 3359 8241 3363 8244
3365 8243 3365 8245 3364 8246 3364 8248
3374 8254
TIME...MOT...LOC 2215Z 239DEG 17KT 3375 8235 3349 8231
$$
fwaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 2:31 PM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Aug 5, 2:31 PM EDT, 3 hours 1 minute before
Area Forecast Discussion National Weather Service Columbia SC 231 PM EDT Wed Aug 5 2020 .SYNOPSIS... Increasing moisture along with an upper level trough and higher daytime temperatures today through the weekend will result in chances of showers and thunderstorms each day. && .NEAR TERM /THROUGH TONIGHT/... Showers and thunderstorms continue across the eastern Midlands with some locally heavy rain and will monitor the potential for localized flooding. The upper level trough will remain west of the area through tonight with short waves rotating through the axis of the trough and into the forecast area. Although the eastern Midlands have been mostly cloudy this morning elsewhere plenty of sunshine has pushed the temperatures into the mid 80s with satellite imagery showing cumulus beginning to develop. Low level flow will remain south-southeasterly today pushing pwat values to near 2 inches by late afternoon. WV imagery shows plenty of dry air aloft and concern will become potential for wind gusts from thunderstorms which develop this afternoon. Expect convective coverage to increase slowly over the next couple of hours with additional cells quickly developing during the mid and late afternoon hours as outflow boundaries are produced and collide. With the potential for wind gusts most of the forecast area is included in the SPC Main marginal risk of severe area. With the high pwat values and cells this morning being highly efficient rainfall producers the area is also under a WPC marginal risk of excessive rainfall. Convection will diminish with sunset however with numerous boundaries expected across the area and additional short waves rotating through expect some cells to persist overnight. High temperatures this afternoon will be in the upper 80s to low 90s with overnight lows in the low 70s. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... An upper level trough will slowly shift eastward out of the Mississippi Valley Thursday through Friday, keeping the region positioned within a moist southwest flow aloft through the period. At the surface, a weak front/trough will remain in place over the area, with the seabreeze potentially working into eastern portions of the forecast area late each day. Given the high precipitable water values, convergence along the surface boundaries, and the passage of shortwave disturbances aloft embedded within the southwest flow, scattered showers and thunderstorms seem favorable, mainly each afternoon/early evening. Potential is there for isolated to scattered convection to persist into the nighttime hours as well. High temperatures will generally be in the upper 80s to lower 90s on Thursday, and lower to perhaps mid 90s on Friday. Lows at night will range from 70-75 across the area. && .LONG TERM /SATURDAY THROUGH TUESDAY/... Seasonable conditions are expected through the long term period as Bermuda high pressure develops. Weak troughing at the surface is expected over the area, with the moist southerly flow supporting scattered mainly diurnal convection each day. Near to just slightly above normal temperatures are expected through the period. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... VFR conditions for much of the period with convection expected this afternoon into tonight. Convection continues east of CAE/CUB/OGB with convection expected to develop at all terminals this afternoon into tonight. Thunderstorms which develop will produce locally heavy rainfall and have the potential for strong and gusty winds. Convection will diminish with sunset however some cells are expected overnight. The potential for fog is low as a 20 knot low level jet however with rainfall there will be potential for stratus during the early morning and sunrise hours. EXTENDED AVIATION OUTLOOK...Restrictions possible each day in mainly diurnally driven convection as well as late night/early morning fog/stratus. && .CAE WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. &&
Hazardous weather outlook, Aug 5, 3:51 AM EDT, 13 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 351 AM EDT Wed Aug 5 2020 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035>038-041-115-116- 060800- Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee- Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-Bamberg- Northern Lancaster-Southern Lancaster- 351 AM EDT Wed Aug 5 2020 This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and tonight. Scattered afternoon and evening thunderstorms. Isolated severe thunderstorms with damaging winds main threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 5, 3:04 PM EDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Columbia SC
304 PM EDT Wed Aug 5 2020
SCZ020-026>028-051930-
Lexington SC-Newberry SC-Richland SC-Saluda SC-
304 PM EDT Wed Aug 5 2020
...Strong Thunderstorms Will Impact Portions of northwestern
Lexington...southeastern Newberry...western Richland and northeastern
Saluda Counties Until 330 PM EDT....
...Boaters on Lake Murray Should Seek Safe Harbor...
At 304 PM EDT...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 7 miles south of
Dreher Island State Park to near Batesburg-Leesville, moving north at
20 mph.
HAZARD...gusty winds 40 to 50 mph and pea sized hail.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of these storms include...
Batesburg-Leesville, Dreher Island State Park, Chapin, Gilbert,
Summit, Cedar Grove Fire Station, South Shore Marina, Oswald Park,
Bundrick Island, Putnam's Landing, White Rock, Murray, Rocky Point
Recreation Area, Hollywood Elementary School, Delmar, Hollow Creek
Public Park, Melvin Park, Lighthouse Marina, Stoney Hill and
Fredonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Murray should move to shore and seek shelter. Strong,
erratic wind gusts and lightning are possible. If you can hear
thunder, you are close enough to be struck by lightning.
&&
This includes Interstate 26 between mile markers 91 and 95.
LAT...LON 3419 8123 3417 8167 3390 8170 3392 8134
TIME...MOT...LOC 1904Z 198DEG 16KT 3398 8141 3398 8159
fwaSpecial weather statement, Aug 5, 3:51 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Columbia SC
351 PM EDT Wed Aug 5 2020
SCZ026-052015-
Saluda SC-
351 PM EDT Wed Aug 5 2020
...Strong Thunderstorms Will Impact Portions of central Saluda County
Until 415 PM EDT....
At 350 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Saluda, or 12 miles northwest of
Batesburg-Leesville, moving north at 20 mph.
HAZARD...gusty winds 40 to 50 mph and up to penny sized hail.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Saluda, Hollywood Elementary School, Emory, Saluda Co Sheriff's
Office, Scurry Airport, Hickory Grove, Wyses Ferry and Saluda High
School.
LAT...LON 3417 8179 3417 8177 3419 8173 3418 8172
3418 8170 3416 8167 3415 8164 3412 8162
3412 8159 3409 8154 3408 8154 3393 8161
3398 8182
TIME...MOT...LOC 1950Z 194DEG 18KT 3403 8170
fwaSpecial weather statement, Aug 5, 4:30 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Columbia SC
430 PM EDT Wed Aug 5 2020
GAZ077-052115-
Burke GA-
430 PM EDT Wed Aug 5 2020
...Strong Thunderstorms Will Impact Portions of western Burke County
Until 515 PM EDT....
At 430 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Herndon, or 13 miles west of Millen, moving
north at 25 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Waynesboro, Hephzibah, Midville, Gough, Burke County Airport,
Vidette, Di-Lane Wildlife Management Area, Magruder and Rosier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Monitor NOAA Weather Radio, local radio and
television stations for additional information and possible warnings
from the National Weather Service.
&&
LAT...LON 3283 8229 3330 8218 3328 8213 3326 8213
3323 8210 3324 8206 3323 8198 3326 8192
3326 8188 3292 8202 3292 8208 3288 8213
3281 8215 3280 8221
TIME...MOT...LOC 2030Z 195DEG 24KT 3285 8217
fwaSpecial weather statement, Aug 5, 4:44 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Columbia SC
444 PM EDT Wed Aug 5 2020
SCZ020-052115-
Newberry SC-
444 PM EDT Wed Aug 5 2020
...Strong Thunderstorms Will Impact Portions of central Newberry
County Until 515 PM EDT....
At 444 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Newberry County Airport, or 7 miles west of
Newberry, moving northeast at 30 mph.
HAZARD...gusty winds 40 to 50 mph and pea sized hail.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Newberry, Whitmire, Newberry County Airport, Newberry College,
Silverstreet, Newberry County Detention Center, Belfast Wildlife
Management Area, Chappells Fire Station, Maybington Fire Station,
Bush River Fire Station, Vaughnville, Enoree Ranger District Office
and Kinards.
This includes Interstate 26 between mile markers 62 and 74.
LAT...LON 3453 8164 3449 8157 3445 8154 3449 8147
3446 8142 3444 8142 3419 8170 3420 8194
3426 8191 3430 8190 3437 8178 3444 8173
3446 8169
TIME...MOT...LOC 2044Z 219DEG 24KT 3431 8174
fwaLocal storm report, Aug 5, 5:08 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
508 PM EDT WED AUG 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 4 NNW SILVERSTREET 34.27N 81.74W
08/05/2020 NEWBERRY SC LAW ENFORCEMENT
SC HIGHWAY PATROL REPORTED A TREE DOWN ON
BELFAST RD AT TRINITY CHURCH RD. TIME
ESTIMATED BY RADAR.
&&
HCSpecial weather statement, Aug 5, 5:09 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Columbia SC
509 PM EDT Wed Aug 5 2020
GAZ040-063-064-052200-
McDuffie GA-Lincoln GA-Columbia GA-
509 PM EDT Wed Aug 5 2020
...Strong Thunderstorms Will Impact Portions of McDuffie...south
central Lincoln and western Columbia Counties Until 600 PM EDT....
At 509 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Camak, or near Warrenton, moving east at 20
mph.
HAZARD...gusty winds 40 to 50 mph, up to penny sized hail and
excessive cloud to ground lightning.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely. All outdoor activities should cease. Move
indoors immediately.
Some locations in the path of this storm include...
Thomson, Harlem, Mistletoe State Park, Thomson-McDuffie County
Airport, Wrightsboro, Dearing, Sweetwater Park, Winfield, McDuffie
County Fire Department, Thomson Fire Department, Clay Hill
Campground, McDuffie Regional Medical Center, University Hospital
McDuffie, White Oak Campground, Woodlawn, Boneville, Carpenter
Airport, Ansley Mill and Amity Recreation Area.
Move indoors immediately. Excessive cloud to ground lightning is
occurring with this storm. If you can hear thunder, you are close
enough to be struck by lightning.
This includes Interstate 20 in Georgia between mile markers 167 and
181.
LAT...LON 3361 8264 3361 8263 3364 8261 3363 8258
3365 8258 3364 8256 3364 8252 3366 8251
3365 8249 3369 8251 3372 8239 3341 8231
3338 8254 3341 8255 3346 8259
TIME...MOT...LOC 2109Z 259DEG 19KT 3348 8263
fwaThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 4:30 PM EDT | Special Weather Statement | CAE | Burke | 45 min |
| Aug 5, 5:09 PM EDT | Special Weather Statement | CAE | McDuffie | 51 min |
| Aug 5, 5:39 PM EDT | Special Weather Statement | CAE | Richmond | 51 min |
| Aug 5, 5:57 PM EDT | Severe Thunderstorm Warning | CAE | Columbia, Richmond | 48 min |
| Aug 5, 6:49 PM EDT | Areal Flood Advisory | CAE | Columbia, Lincoln, Richmond | 67 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.